# SDR P2EA99245

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204AU
- Make and model: Boeing 737247
- Aircraft serial: 19603
- System (JASC): 5755 · Spoilers
- Part: Support
- Condition: Cracked
- Location: Nr 4 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - LEFT WING SPOILER NR 4 SUPPORT LUG CRACKED.  REPAIRED IAW EO COO-SJO-99-00186H, DATED 8/30/99.  (M)
